• christinematth's Avatar

    christinematth started following

    Question: Wig

  • christinematth's Avatar

    christinematth wrote on ArleneB's wall

    Thanks for the response! I had to stop my Doxil treatment for a month because my oncologist wanted to go back for another surgery. I live in Florida, so I have a feeling I will have the same heat issues as you! Thanks for the heads up, I will make sure to tell my doctor early if I start getting a rash.

  • christinematth's Avatar

    christinematth shared an experience

    Oh No (Cancer has spread/Metastasized): I went into the hospital last week for neutropenic fevers. While there, my oncologist decided to get a petscan. Some of my abdominal lesions shrunk, but there are new areas of growth. My oncologist says this suggests that I am partially resistant to my current treatment - platinum and taxol agents. He is changing my chemo to Doxil and Avastin and says it willbe for 6 months. I guess this means I am now in refractory therapy.

    2 Comments
    • Vjp2012's Avatar
      Vjp2012

      I am so sorry to hear your news. You sound very strong, so I am sure you will weather this storm. You'll be in my thoughts and prayers. I am on Avastin 7 months now and will be for a year more. I get tired for a few days from it, but nothing major. My voice gets hoarse and I have a lot of post nasal drip. I use a netti pot to help with that. Good luck!

      over 3 years ago
    • LeslieJC's Avatar
      LeslieJC

      Me too!!!!! After 2 cycles the Carbo and Taxotere didn't touch it, and now it has spread all over, he is also starting me on Doxil and another one Mon or Tue. Good luck sweetheart and let me know how you do:)

      over 3 years ago
  • christinematth's Avatar

    christinematth wrote on ArleneB's wall

    Hi Arlene B! I'm starting Doxil next week and saw you started last month. How are you doing? I'm worried about the hand foot syndrome side effects...

    1 Comment
    • ArleneB's Avatar
      ArleneB

      I had no pro lens with my hands or feet. I did feel exhausted for about 5 days afterward-I mean the bad kind of exhaustion where you can get out of bed. Then in about the third week my mouth started feeling raw inside. Could t eat or drink much of anything. But got a 'Miracle Mouthwash that worked really well. Just had my second one last Thursday. Still feel exhausted but not as bad as the first round. Any my CA15 went down from 1080 to 870. Doctors were very pleased. Good Lu h to you"'

      over 3 years ago
  • christinematth's Avatar

    christinematth started following

    User: kkelly111

  • christinematth's Avatar

    christinematth started following